Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Which tablet should I take to cure burning white patches on the cheek ?

my problem is first i got itching on my cheeks and nose later it turned my skin slowly turning to white patches and burning? which tablet you suggest? my problem is first i got itching on my cheeks and nose later it turned my skin slowly turning to white patches and burning? which tablet you suggest?
Asked On : Mon, 14 Mar 2011
Answers:  4 Views:  1269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Dear Manjunath,

You have developed 'Polymorphous Light Eruption'. Its a kind of allergy to visible light. I am sure the patches are limited to the exposed parts of the body only. The red is the eruption which is accompanied or preceded by itching, and the white patches are the post inflammatory hypo-pigmentation.

The only way to manage this is a good broad spectrum sunscreen. Use it everyday on all exposed parts of your body and re-apply it 3 hourly. This needs to be done everyday irrespective of whether you are indoors or outdoors.

Try to avoid stepping out in the sun between 10am and 5pm if possible. Try to wear full sleeved shirts as protective clothing. Prefer a car over a motorcycle while travelling.

Also you can apply Caladryl lotion to the itchy red patches to sooth them and maybe prevent them from developing a post inflammatory hypo-pigmentation. You can also take oral antioxidant capsules and have a diet rich in colourful fruits and vegetables to improve your immunity towards light and UV damage.

Keep looking beauliful,
Answered: Sat, 25 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.Dear Manjunath,the symptoms that you have could be due to some sun burns or some form of allergic reaction.try to apply some moisturiser on your skin,take plenty of fluids and avoid anything like cream or lotion that you are applying recently.If this does not work please consult your doctor.
Answered: Mon, 14 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
Symptoms suggest you have an allergic reaction , could be due to medication/cosmetics or sometimes cause is unknown.
Othe possibilities are sunburn, atopic dermatitis, psoriasis. You havent mentioned how this conidition developed and how long have you had this you must see a dermatologist /homeopath in person for a confirm diagnosis
Meanwhile calendula+ aloe vear lotion will be helpful , along with use of a mild glycerine containing soap .
Answered: Mon, 14 Mar 2011
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear Manjunath..,
Thanks for choosing HCM.,
Itchy reddish lesions slowly turn ...,
into white patches...,
it could be....DLE...( Discoid Lupus Erythematosus)..,
1) Use of Sunscreen lotion morning times...,
2) Momentasome ...night timres..,
3) Levocetrizine 5 mg daily night times...,
4) Tab.Anti-oxidant daily morning times...,
5) Tab ...Betamethasone...0.5 mg 3days per week for 3 months..,
ok...good luck
Answered: Sat, 25 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor